# SDR USAA2012031900009

- Difficulty date: March 13, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 57,058 hours, 37,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653968
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - 1/8 INCH LONG CRACK ON INTERNAL HOLES OF INNER CHORD & WEB AT BS 616, S16R & BETWEEN RBBL 60.00 TO RBBL 70.00.  PARTIAL FRAME REPLACEMENT ACCOMPLISHED IAW EA 202000 & TYPICAL REPAIR T/R 737-5362-10-0098A.
